# SDR BAQA091996

- Difficulty date: January 4, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 2,671 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010102A004
- Part serial: 1125949
- Condition: Failed
- Location: M/R Gearbox
- Part time: 2,671 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Z-ARIS FAILED.  REPLACED WITH SERVICEABLE UNIT.   01/15/2004
